MultiDatabases

Tsukuba Journal of Mathematics

Vol.36, No.2 (2012)
 Author
Title
Page
Takashi Shimomura
Aperiodic homeomorphism approximate chain mixing endomorphisms on the Cantor set
 173
Naotsugu Chinen and Tetsuya Hosaka
Asymptotic dimension and boundary dimension of proper CAT(0) spaces
 185
Chahrazede Baba-Hamed and Mohammed Bekkar
On the Gauss map of surfaces of revolution in the three-dimensional Minkowski space
 193
Jiryo Komeda and Akira Ohbuchi
Weierstrass gap sequences at points of curves on some rational surfaces
 217
Koji Nuida
On finite factors of centralizers of parabolic subgroups in Coxeter groups
 235
Katsuro Sakai and Hanbiao Yang
The box topology of infinite simplical complexes
 295
Kazuaki Taira
Semilinear degenerate elliptic boundary value problems via critical point theory
 311
Xinxing Wu, Peiyong Zhu
Dense chaos and densely chaotic operators
 367
Vol.37,No.1 (2013)
 Author
Title
Page
Hisashi Kojima
   On the Fourier coefficients of Hilbert modular forms
   of half-integral weight over arbitrary
   algebraic number field
     1
Takao Hayami
Hochschild cohomology ring of the generalized
quaternion algebras
   13
Seiji Hiraba
Interactive infinite Markov particle systems
with jumps
   27
Horst Brunotte
Periodicity and eigenvalues of matrices over
quasi-max-plus algebras
   51
Robert Cauty
Propriete d'extension pour les compacts et
retractes absolus
   73
Akihiro Nishio
The Iwasawa decomposition and the Bruhat decomposition of the automorphism group on certain exceptional Jordan algebra.
   85
Claudio Melotti
Double points of the slowness surface of the
 system of crystal acoustics for tetragonal crystals
 121
Ryoichi Kase
The number of arrows in the quiver of tilting modules over a path algebra of Dynkin type
 153
Vol.31, No.2 (2007)
Author
Title
Page
Luigia Di Terlizzi, Jerzy J. Konderak and Robert Wolak
A generalization of the Boothby-Wang theorem
217
Mayuko Kon
Ricci recurrent CR submanifolds of a complex space form
233
Saburo Uchiyama
A further note on the generalized Josephus problem
253
Hyunjin Lee
Riemannian manifolds referred to warped product models
261
Katsumi AKAHORI
Remarks on the Clifford index of algebraic curves
271
Katsumi AKAHORI
Normal generation of line bundles of degree 2g-2h1(L)-Cliff(X)-k(k = 2,3,4) on Curves
283
Ryuji Sasaki
Hermitian Jacobi Forms of index one
301
Kiyoshi Mochizuki
On scattering for wave equations with time dependent coefficients
327
Takashi Sakai
Transferred kinematic formulae in two point homogeneous spaces
343
Masaya Tomie
Group presentation of the Schur-multiplier derived from a loop group
355
Kouhei Miura
Construction of harmonic maps between semi-Riemannian spheres
397
Vol.32, No.1 (2008)
Author
Title
Page
Hideyuki Sakaguchi
A Matsumoto-type theorem for linear groups over some completed quantum tori
1
Takashi Teshigawara
A condition for algebras associated with a cyclic quiver to be symmetric
27
Juhani Mieminen, Matti Peltola and Pasi Ruotsalainen
On Graphs Like Hypercubes
37
Erhan Güler and Aysel Turgut Vanli
On the mean, Gauss, the second Gaussian and the second mean curvature of the helicoidal surfaces with light-like axis in R31
49
Kazuaki Taira
Introduction to boundary value problems of nonlinear elastostatics
67
Hidenori Tanaka
Submetacompactness and weak submetacompactness in countable products, 2
139
P.V. Ramakrishnan and T. Lakshmi
A note on the fusion of two vertices in a fuzzy graph
155
Chuan Liu, Shou Lin and Lewis D. Ludwig
Spaces with a σ-point-discrete weak base
165
Yun-Feng Bai and Takuo Miwa
On p-maps and M-maps
179
Shigeki Akiyama, Horst Brunotte, Attila Pethö and Wolfgang Steiner
Periodicity of certain piecewise affine planar maps
197
Vol.32, No.2 (2008)
Author
Title
Page
Huaipeng Chen
Characterizations and properties of stratifiable spaces
253
Takamitsu Yamauchi
The role of countable paracompactness for continuous selections avoiding extreme points
277
Benharrat Belaïdi and Abdallah El Farissi
Relation between differential polynomials of certain complex linear differential equations and meromorphic functions of finite order
291
Akira Kamibeppu
Homotopy type of the box complexes of graphs without 4-cycles
307
Yoshio Matsuyama
Curvature pinching for Kaehler submanifolds of a complex projective space *
315
Daisuke Dobashi
A Characterization of tiling groups
323
Sorin Dragomir and Krishan L. Duggal
Indefinite extrinsic spheres
335
Jörg Brüdern
Representations of natural numbers as the sum of a prime and a k-th power
349
Taro Kimura
Stability of certain reflective submanifolds in compact symmetric spaces
361
Jörg Brüdern, Koichi Kawada and Trevor D. Wooley
Additive representation in thin sequences, VII: Restricted moments of the number of representations
383
Naonori Ishii and Katsuaki Yoshida
Correction to the automorphism group of a cyclic p-gonal curve
407